# SDR REXA2017012600123

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 21,618 hours, 13,876 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK IS NOT WORKING PROPERLY ON THE TEST. DEFERRED OBSERVER'S OXYGEN SYS IAW MEL 35-10-1. R&R OBS O2 MASK IAW AMM 35-11-12. OPS CHECK PASSED.
